Alert archive / Washington / Storm Warnings in 2015

Storm Warning 1, NWS Seattle, WA

August 29, 2015

NWS Seattle, WA issued this storm warning at Aug 29, 2015, 11:03 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 29, 2015, 11:03 AM PDT (18:03 UTC)
Expired
Aug 29, 2015, 6:00 PM PDT
In force
7 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WHUS76 KSEW 291803
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1103 AM PDT SAT AUG 29 2015


PZZ150-153-156-170-173-176-300100-
/O.UPG.KSEW.GL.W.0050.000000T0000Z-150830T0100Z/
/O.NEW.KSEW.SR.W.0001.150829T1803Z-150830T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
1103 AM PDT SAT AUG 29 2015

...STORM WARNING IN EFFECT UNTIL 6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE
GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS...S WINDS 40 TO 50 KNOTS BECOMING SW.

* WAVES/SEAS...9 TO 12 FOOT SEAS WITH A DOMINANT PERIOD OF 16
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ132>135-300000-
/O.CON.KSEW.GL.W.0050.000000T0000Z-150830T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
1103 AM PDT SAT AUG 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WINDS...WINDS WILL BECOME SOUTHERLY AND STRENGTHEN TO 25 TO 35 
  KNOTS BY LATE IN THE MORNING AND LINGER THROUGH THE AFTERNOON. 

* WAVES/SEAS...WIND WAVES WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-300000-
/O.CON.KSEW.SC.Y.0194.000000T0000Z-150830T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1103 AM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WINDS...EASTERLY WINDS 15 TO 25 KNOTS WILL BECOME SOUTHERLY 20 
  TO 30 KNOTS IN THE AFTERNOON. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET 
  IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
165 
WHUS76 KSEW 291841
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1141 AM PDT SAT AUG 29 2015


PZZ133-300000-
/O.UPG.KSEW.GL.W.0050.000000T0000Z-150830T0000Z/
/O.EXB.KSEW.SR.W.0001.000000T0000Z-150830T0000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
1141 AM PDT SAT AUG 29 2015

...STORM WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. THE
GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS...SE WINDS 40 TO 55 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ132-134-135-300000-
/O.CON.KSEW.GL.W.0050.000000T0000Z-150830T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
PUGET SOUND AND HOOD CANAL-
1141 AM PDT SAT AUG 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WINDS...WINDS WILL BECOME SOUTHERLY AND STRENGTHEN TO 25 TO 35 
  KNOTS BY LATE IN THE MORNING AND LINGER THROUGH THE AFTERNOON. 

* WAVES/SEAS...WIND WAVES WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-300100-
/O.CON.KSEW.SR.W.0001.000000T0000Z-150830T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
1141 AM PDT SAT AUG 29 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WINDS...S WINDS 40 TO 50 KNOTS BECOMING SW.

* WAVES/SEAS...9 TO 12 FOOT SEAS WITH A DOMINANT PERIOD OF 16 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ130-300000-
/O.CON.KSEW.SC.Y.0194.000000T0000Z-150830T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1141 AM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WINDS...EASTERLY WINDS 15 TO 25 KNOTS WILL BECOME SOUTHERLY 20 
  TO 30 KNOTS IN THE AFTERNOON. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET 
  IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
011 
WHUS76 KSEW 292201
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
301 PM PDT SAT AUG 29 2015


PZZ131-300600-
/O.EXB.KSEW.GL.W.0050.000000T0000Z-150830T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
301 PM PDT SAT AUG 29 2015

...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS...WESTERLY WINDS 25 TO 35 KNOTS WILL EASE AFTER MIDNIGHT.

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-134-135-300615-
/O.CON.KSEW.GL.W.0050.000000T0000Z-150830T0000Z/
/O.EXB.KSEW.SC.Y.0194.150830T0000Z-150830T0700Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
PUGET SOUND AND HOOD CANAL-
301 PM PDT SAT AUG 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

* WINDS...S WINDS 25 TO 35 KNOTS WILL EASE TO 20 TO 30 KNOTS THIS
  EVENING. 

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET
  THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-300615-
/O.CON.KSEW.SR.W.0001.000000T0000Z-150830T0100Z/
/O.NEW.KSEW.SC.Y.0195.150830T0100Z-150830T0700Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
301 PM PDT SAT AUG 29 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
PDT TONIGHT. 

* WINDS...S WINDS 40 TO 50 KNOTS WILL EAST TO 20 TO 30 KNOTS THIS
  EVENING. 

* WAVES/SEAS...9 TO 12 FOOT SEAS WITH A DOMINANT PERIOD OF 16 
  SECONDS...SUBSIDING TO 5 TO 7 FEET.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-300615-
/O.CON.KSEW.SR.W.0001.000000T0000Z-150830T0000Z/
/O.EXB.KSEW.SC.Y.0194.150830T0000Z-150830T0700Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
301 PM PDT SAT AUG 29 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

* WINDS...SOUTHERLY WINDS 40 TO 50 KNOTS WILL EASE TO 20 TO 30
  KNOTS THIS EVENING.

* WAVES/SEAS...WIND WAVES 4 TO 8 FT WILL SUBSIDE TO 1 TO 3 FEET
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-300000-
/O.CON.KSEW.SC.Y.0194.000000T0000Z-150830T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
301 PM PDT SAT AUG 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WINDS...SOUTHERLY WINDS 15 TO 25 WILL EASE THIS EVENING TO 10 TO
  20 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Aug 29, 9:00 AM PDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 29, 9:00 AM PDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT SAT AUG 29 2015

.SYNOPSIS...A STRONG FRONTAL SYSTEM IS MOVING THROUGH THE REGION
TODAY. ADDITIONAL FRONTS WILL REACH THE REGION INTO EARLY NEXT
WEEK AS A LARGE UPPER TROUGH TAKES UP RESIDENCE IN THE NORTHEAST
PACIFIC. THE TROUGH WILL LIKELY LINGER THOUGH THE END OF NEXT WEEK.

&&

.SHORT TERM...SHOWERS AND WINDY WEATHER ARE ON TAP FOR WESTERN WA
TODAY AS A STRONG FRONTAL SYSTEM MOVES THROUGH WESTERN WA. SATELLITE
AND RADAR SHOW THAT THE MAIN FRONT MOVED THROUGH WRN WA AROUND DAYBREAK
AND THAT THE LOW PRESSURE CENTER AND SWIRLING RAIN BANDS ARE JUST OFF
THE COAST AT 9 AM. A COUPLE MORE FRONTAL WAVES SHOULD GIVE PERIODS OF
RAIN TO THE AREA THROUGH EARLY NEXT WEEK. THE HEAVIER RAIN WILL BE ON
THE NORTH COAST AND IN THE MOUNTAINS BUT THE LOWLANDS SHOULD GET SOME
RAIN AT TIMES IN THIS AUTUMNLIKE WEATHER PATTERN.

.LONG TERM...AN UPPER TROUGH WILL REMAIN OVER THE REGION FOR COOL
UNSETTLED CONDITIONS WITH SHOWERS AT TIMES. THERE WILL BE PARTLY
SUNNY PERIODS AS WELL...THE SOMEWHAT UNSTABLE AIR MASS WILL ALLOW
MORNING CLOUDS TO BUBBLE UP TO SCATTERED CU AND SHOWERS IN THE
AFTERNOON.

&&

.AVIATION...CEILINGS HAVE IMPROVED TO VFR LEVELS THIS MORNING BEHIND
THE FRONT THAT MOVED THROUGH THE INTERIOR THIS MORNING. RAIN
ASSOCIATED WITH THE FRONT OVER THE NORTH INTERIOR AS OF 16Z...SHOULD
MOVE QUICKLY NORTH OF THE BORDER OVER THE NEXT HOUR OR SO. SOUTHERLY
WINDS HAVE BEGUN TO INCREASE ALONG THE CENTRAL WA COAST ALREADY THIS
MORNING...AND ARE STARTING TO PICK UP OVER THE SOUTHWEST INTERIOR.
EXPECT SOUTHERLY WINDS TO INCREASING OVER THE INTERIOR FROM THE
SOUTH THROUGH THE REST OF THE MORNING WITH SUSTAINED WINDS 20 TO 30
KT POSSIBLE ESPECIALLY DURING THE LATE MORNING AND AFTERNOON HOURS.

THE UPPER LEVEL LOW WILL JUST CLIP THE OLYMPIC PENINSULA BY
MIDDAY AS IT EJECTS INTO BRITISH COLUMBIA...WITH SCATTERED SHOWERS
LINGERING OVER MUCH OF THE AREA. THE TRAILING COLD FRONT WILL ARRIVE
THIS EVENING WITH ANOTHER ROUND OF PRECIPITATION AND LOWER CEILINGS
WITH CONDITIONS TRENDING BACK DOWN TO MVFR LEVELS.

KSEA...EXPECT CONDITIONS TO REMAIN VFR WITH A BREAK IN THE RAIN
THROUGH THROUGH THE AFTERNOON. SOUTH WINDS WILL BECOME MORE
SOUTHERLY AND INCREASE OVER THE NEXT HOUR OR SO TO 15-25 AND
POSSIBLY 30 KNOTS. WINDS WILL EASE THIS EVENING WITH CEILINGS
LOWERING TO NEAR 3000 FEET WITH THE COLD FRONT TONIGHT.

&&

.MARINE...THE SURFACE LOW CONTINUES TO WORK THROUGH THE WA COASTAL
WATERS THIS MORNING WITH INCREASING SOUTH TO SOUTHWESTERLY
WINDS... BRINGING GALE FORCE WINDS TO ALL BUT THE WEST
ENTRANCE AND CENTRAL STRAIT. WINDS EASING TONIGHT WITH THE WEAKER
TRAILING COLD FRONT MOVING THROUGH THE WATERS. AN ADDITIONAL SET OF
WEAKER SYSTEMS WILL MOVE THROUGH THE WATERS MONDAY AND TUESDAY.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...

WA...HIGH WIND WARNINGS ARE IN EFFECT FOR MUCH OF THE LOWLANDS
	 FROM 8 AM THIS MORNING TIL 6 PM PDT THIS EVENING.

PZ...GALE WARNING IN EFFECT THROUGH 6 PM THIS EVENING FOR THE
     COASTAL WATERS.

     GALE WARNINGS IN EFFECT THROUGH 6 PM SATURDAY EVENING FOR THE
     NORTHERN INLAND WATERS...EAST STRAIT...ADMIRALTY INLET...AND
     PUGET SOUND/HOOD CANAL.

     SMALL CRAFT ADVISORY IN EFFECT THROUGH 5 PM THIS AFTERNOON FOR
     THE WEST ENTRANCE.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Local storm report, Aug 29, 9:10 AM PDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
910 AM PDT SAT AUG 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 AM     NON-TSTM WND GST 1 S WESTPORT            46.88N 124.11W
08/29/2015  M52 MPH          GRAYS HARBOR       WA   TRAINED SPOTTER

&&

GRUB
Local storm report, Aug 29, 10:28 AM PDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1028 AM PDT SAT AUG 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     NON-TSTM WND GST 2 NNW CARLYON BEACH     47.21N 122.96W
08/29/2015  M64 MPH          MASON              WA   TRAINED SPOTTER

            SOME TREE LIMBS DOWN. WIND DIRECTION IS
            SOUTH-SOUTHEAST.RAINING.

&&

GRUB

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 3:57 AM PDTHigh Wind WarningSEWSan Juan14 hr
Aug 29, 12:43 PM PDTWind AdvisorySEW5 hr
Aug 29, 3:01 PM PDTSmall Craft AdvisorySEW9 hr

Nearby

Storm Warnings in Washington, 2015Every storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.